- Title: Subtitle
- Reduction of Hg-II by non-stoichiometric magnetite
- Creators
- T PasakarnisM SchererG ParkinM BoyanovK KemnerB MishraE O'Loughlin
- Resource Type
- Abstract
- Publication Details
- ABSTRACTS OF PAPERS OF THE AMERICAN CHEMICAL SOCIETY, Vol.242
- ISSN
- 0065-7727
- Language
- English
- Date published
- 2011
- Academic Unit
- Civil and Environmental Engineering
- Record Identifier
- 9984231881902771
Abstract
Reduction of Hg-II by non-stoichiometric magnetite
ABSTRACTS OF PAPERS OF THE AMERICAN CHEMICAL SOCIETY, Vol.242
2011
Details
Metrics
1 Record Views